# SDR AALA20100706SEA01

- Difficulty date: July 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,514 hours, 16,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILED IN FLIGHT.  EMERGENCY DECLARED RETURNED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TEE FITTING IN TAIL COMPARTMENT LEAKING.  REPLACED TEE FITTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
